Dimer models and cluster categories of Grassmannians

Baur, K, King, A and Marsh, RJ orcid.org/0000-0002-4268-8937 (2016) Dimer models and cluster categories of Grassmannians. Proceedings of the London Mathematical Society, 113 (2). pp. 213-260. ISSN 0024-6115

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2016, London Mathematical Society. This is an author produced version of a paper published in Proceedings of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy. This version may differ from the final published version.
Dates:
  • Published: August 2016
  • Accepted: 31 May 2016
  • Published (online): 12 July 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/G007497/1
Depositing User: Symplectic Publications
Date Deposited: 15 Jun 2016 10:41
Last Modified: 29 Oct 2016 01:02
Published Version: http://doi.org/10.1112/plms/pdw029
Status: Published
Publisher: London Mathematical Society
Identification Number: https://doi.org/10.1112/plms/pdw029

Share / Export

Statistics